MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11.0MM TI HELICAL BLADE 85MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11.0MM TI HELICAL BLADE 85MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 456.302
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Arthritis (1723); No Code Available (3191)
Date of Event 02/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the surgeon removed a trochanteric fixation nail (tfn) because the patient had arthritis.The tfn nail, titanium (ti) helical blade, titanium (ti) locking screw and end cap were removed with no issues.There was no surgical delay.Procedure successfully completed.No patient consequence.This complaint involves four (4) devices.This is 2 of 4 for report (b)(4).

Brand Name
11.0MM TI HELICAL BLADE 85MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9762633
Report Number2939274-2020-01067
Device Sequence Number618616
Product Code HSB
UDI-Device Identifier10886982226655
UDI-Public(01)10886982226655
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K011857
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number456.302
Device Catalogue Number456.302
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/05/2020
Initial Report FDA Received Date02/27/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR